Alert archive / Wisconsin / Small Craft Advisories in 2011

Small Craft Advisory 66, NWS Milwaukee, WI

September 7, 2011

NWS Milwaukee, WI issued this small craft advisory at Sep 7, 2011, 3:55 AM CDT. It took effect at Sep 7, 2011, 4:01 PM CDT. It was in force for 45 hr.

The area

The counties it named.

The facts

Issued
Sep 7, 2011, 3:55 AM CDT (08:55 UTC)
In effect from
Sep 7, 2011, 4:01 PM CDT
Expired
Sep 9, 2011, 1:30 PM CDT
In force
45 hr
Issued by
NWS Milwaukee, WI

The text

As transmitted, in the capitals the NWS used until 2016.

266 
WHUS73 KMKX 070855
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
355 AM CDT WED SEP 7 2011

...NORTH TO NORTHEAST WINDS TO INCREASE TODAY INTO TONIGHT
BUILDING HIGH WAVES...

.A TIGHTENING SURFACE PRESSURE GRADIENT BETWEEN HIGH PRESSURE OVER
THE UPPER GREAT LAKES AND APPROACHING LOW PRESSURE FROM THE
REMAINS OF TROPICAL STORM LEE WILL INCREASE NORTH WINDS TONIGHT
THAT WILL SHIFT NORTHEAST AND CONTINUE THROUGH THURSDAY. THE
BRISK WINDS WILL BUILD HIGH WAVES IN THE NEARSHORE WATERS THAT
WILL REACH SMALL CRAFT CRITERIA TONIGHT FROM MILWAUKEE SOUTH...AND
IN THE REMAINING WATERS TO THE NORTH THURSDAY MORNING.

LMZ645-646-071700-
/O.NEW.KMKX.SC.Y.0066.110908T0000Z-110909T1200Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
355 AM CDT WED SEP 7 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 7 AM
CDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING
TO 7 AM CDT FRIDAY. 

* WINDS: NORTH WIND 10 TO 15 KNOTS...RISING TO 10 TO 20 KNOTS WITH
  GUSTS TO 25 KNOTS BY LATE THIS AFTERNOON...CONTINUING INTO
  THURSDAY EVENING. WINDS WILL SLOWLY EASE THURSDAY EVENING TO 10
  TO 20 KNOTS. 

* WAVES: 2 TO 4 FEET TODAY...BUILDING TO 3 TO 5 FEET TONIGHT AND 4
  TO 7 FEET THURSDAY. WAVES WILL BEGIN TO SLOWLY SUBSIDE THURSDAY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ643-644-071700-
/O.NEW.KMKX.SC.Y.0066.110908T1200Z-110909T1200Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
355 AM CDT WED SEP 7 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM THURSDAY TO 7 AM CDT
FRIDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 AM THURSDAY TO
7 AM CDT FRIDAY. 

* WINDS: NORTH 10 TO 15 KNOTS THROUGH TONIGHT...INCREASING TO 15
  TO 25 KNOTS AND VEERING NORTHEAST THURSDAY. 

* WAVES: 1 TO 2 FEET...BUILDING TO 2 TO 4 FEET TODAY...AND 3 TO 5
  FEET THURSDAY INTO THURSDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

REM
WWW.WEATHER.GOV/MKX
10 follow-up statements
178 
WHUS73 KMKX 071416
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
916 AM CDT WED SEP 7 2011

...NORTH TO NORTHEAST WINDS TO INCREASE TODAY INTO TONIGHT
BUILDING HIGH WAVES...

.A TIGHTENING SURFACE PRESSURE GRADIENT BETWEEN HIGH PRESSURE
OVER THE UPPER GREAT LAKES AND APPROACHING LOW PRESSURE FROM THE
REMAINS OF TROPICAL STORM LEE WILL INCREASE NORTH WINDS TONIGHT
THAT WILL SHIFT NORTHEAST AND CONTINUE THROUGH THURSDAY. THE
BRISK WINDS WILL BUILD HIGH WAVES IN THE NEARSHORE WATERS THAT
WILL REACH SMALL CRAFT CRITERIA TONIGHT FROM MILWAUKEE SOUTH...
AND IN THE REMAINING WATERS TO THE NORTH THURSDAY MORNING.

LMZ645-646-072230-
/O.CON.KMKX.SC.Y.0066.110908T0000Z-110909T1200Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
916 AM CDT WED SEP 7 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING
TO 7 AM CDT FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING
TO 7 AM CDT FRIDAY. 

* WINDS: NORTH WIND 10 TO 15 KNOTS...RISING TO 10 TO 20 KNOTS WITH
  GUSTS TO 25 KNOTS BY EVENING...CONTINUING INTO THURSDAY
  EVENING. WINDS WILL SLOWLY EASE THURSDAY EVENING TO 10 TO 20
  KNOTS.

* WAVES: 2 TO 4 FEET TODAY...BUILDING TO 3 TO 5 FEET TONIGHT AND 
  4 TO 6 FEET THURSDAY. WAVES WILL BEGIN TO SLOWLY SUBSIDE 
  THURSDAY EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ643-644-072230-
/O.CON.KMKX.SC.Y.0066.110908T1200Z-110909T1200Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
916 AM CDT WED SEP 7 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM THURSDAY TO
7 AM CDT FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM THURSDAY TO
7 AM CDT FRIDAY. 

* WINDS: NORTH 10 TO 15 KNOTS THROUGH TONIGHT...INCREASING TO 15 
  TO 25 KNOTS AND VEERING NORTHEAST THURSDAY. 

* WAVES: 1 TO 2 FEET...BUILDING TO 2 TO 4 FEET TODAY...AND 4 TO 
  6 FEET THURSDAY INTO THURSDAY NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
DDV

WWW.WEATHER.GOV/MKX
396 
WHUS73 KMKX 072101
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
401 PM CDT WED SEP 7 2011

...NORTH TO NORTHEAST WINDS TO INCREASE TODAY INTO TONIGHT
BUILDING HIGH WAVES...

.A TIGHTENING SURFACE PRESSURE GRADIENT BETWEEN HIGH PRESSURE
OVER THE UPPER GREAT LAKES AND APPROACHING LOW PRESSURE FROM THE
REMAINS OF TROPICAL STORM LEE WILL PRODUCE CONTINUED BREEZY NORTH
TO NORTHEAST WINDS THROUGH THURSDAY. THE BRISK WINDS WILL BUILD
HIGH WAVES IN THE NEARSHORE WATERS THAT WILL LINGER INTO FRIDAY
MORNING.

LMZ645-646-080515-
/O.EXT.KMKX.SC.Y.0066.110907T2101Z-110909T1800Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
401 PM CDT WED SEP 7 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 PM CDT FRIDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 1 PM CDT FRIDAY. 

* WINDS: NORTH AT 15 TO 25 KNOTS CONTINUING THROUGH THURSDAY.
  WINDS WILL EASE TO NORTHWEST AT 10 TO 20 KNOTS THURSDAY EVENING
  AND OVERNIGHT.

* WAVES: 3 TO 5 FEET THIS EVENING...BUILDING TO 6 TO 8 FEET BY
  THURSDAY MORNING. WAVES WILL SLOWLY SUBSIDE THURSDAY EVENING
  THROUGH FRIDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ643-644-080515-
/O.EXT.KMKX.SC.Y.0066.110908T0600Z-110909T1200Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
401 PM CDT WED SEP 7 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 1 AM THURSDAY TO 7 AM
CDT FRIDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 1 AM THURSDAY TO
7 AM CDT FRIDAY. 

* WINDS: NORTH AT 10 TO 20 KNOTS TONIGHT...INCREASING TO 15 TO 25
  KNOTS THURSDAY...THEN EASING TO NORTHWEST AT 10 TO 20 KNOTS
  THURSDAY EVENING AND OVERNIGHT.

* WAVES: 2 TO 4 FEET THIS EVENING...BUILDING TO 5 TO 7 FEET BY
  THURSDAY MORNING. WAVES WILL SLOWLY SUBSIDE THURSDAY EVENING AND
  OVERNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
DDV

WWW.WEATHER.GOV/MKX
455 
WHUS73 KMKX 080153
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
853 PM CDT WED SEP 7 2011

...NORTH TO NORTHEAST WINDS TO INCREASE THROUGH TONIGHT BUILDING
HIGH WAVES...

.A TIGHTENING SURFACE PRESSURE GRADIENT BETWEEN HIGH PRESSURE
OVER THE UPPER GREAT LAKES AND APPROACHING LOW PRESSURE FROM THE
EAST...WHICH ARE THE REMAINS OF TROPICAL STORM LEE...WILL PRODUCE
CONTINUED BREEZY NORTH TO NORTHEAST WINDS THROUGH THURSDAY. THE
BRISK WINDS WILL BUILD HIGH WAVES IN THE NEARSHORE WATERS THAT
WILL LINGER INTO FRIDAY MORNING.

LMZ645-646-081000-
/O.CON.KMKX.SC.Y.0066.000000T0000Z-110909T1800Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
853 PM CDT WED SEP 7 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT FRIDAY. 

* WINDS: NORTH AT 15 TO 25 KNOTS CONTINUING THROUGH THURSDAY. 
  WINDS WILL EASE TO NORTHWEST AT 10 TO 20 KNOTS THURSDAY 
  EVENING AND OVERNIGHT. 

* WAVES: BUILDING TO 6 TO 8 FEET BY THURSDAY MORNING. WAVES WILL
  SLOWLY SUBSIDE THURSDAY EVENING THROUGH FRIDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ643-644-081000-
/O.CON.KMKX.SC.Y.0066.110908T0600Z-110909T1200Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
853 PM CDT WED SEP 7 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM THURSDAY TO
7 AM CDT FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM THURSDAY TO
7 AM CDT FRIDAY. 

* WINDS: NORTH AT 10 TO 20 KNOTS TONIGHT...INCREASING TO 15 TO 
  25 KNOTS THURSDAY...THEN EASING TO NORTHWEST AT 10 TO 20 KNOTS 
  THURSDAY EVENING AND OVERNIGHT. 

* WAVES: 2 TO 4 FEET THIS EVENING...BUILDING TO 5 TO 7 FEET BY 
  THURSDAY MORNING. WAVES WILL SLOWLY SUBSIDE THURSDAY EVENING 
  AND OVERNIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/MKX
241 
WHUS73 KMKX 080841
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
341 AM CDT THU SEP 8 2011

...GUSTY NORTH TO NORTHEAST WINDS TO BUILD HIGH WAVES...

.A TIGHTENING SURFACE PRESSURE GRADIENT BETWEEN HIGH PRESSURE
OVER THE UPPER GREAT LAKES AND APPROACHING LOW PRESSURE FROM THE
SOUTHEAST...WHICH ARE THE REMAINS OF TROPICAL STORM LEE...WILL PRODUCE
CONTINUED BREEZY NORTH TO NORTHEAST WINDS INTO TONIGHT. THE BRISK WINDS
WILL BUILD HIGH WAVES IN THE NEARSHORE WATERS INTO FRIDAY
MORNING IN NORTHERN SECTIONS...AND LINGER INTO FRIDAY AFTERNOON IN
THE SOUTH.

LMZ645-646-081645-
/O.EXT.KMKX.SC.Y.0066.000000T0000Z-110910T0000Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
341 AM CDT THU SEP 8 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM CDT FRIDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 7 PM CDT FRIDAY. 

* WINDS: NORTHEAST WINDS AT 15 TO 25 KNOTS CONTINUING THROUGH THIS
  EVENING. WINDS WILL EASE TO 10 TO 15 KNOTS BY FRIDAY AFTERNOON.

* WAVES: BUILDING TO 4 TO 7 FEET THIS MORNING. WAVES WILL SLOWLY
  SUBSIDE THROUGH THE DAY FRIDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ643-644-081645-
/O.CON.KMKX.SC.Y.0066.000000T0000Z-110909T1200Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
341 AM CDT THU SEP 8 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT FRIDAY. 

* WINDS: NORTHEAST AT 15 TO 25 KNOTS TODAY...THEN EASING TO 10 TO
  15 KNOTS THIS EVENING AND OVERNIGHT.

* WAVES: BUILDING TO 3 TO 6 FEET THIS MORNING. WAVES WILL SLOWLY
  SUBSIDE THIS EVENING AND OVERNIGHT TO 2 TO 4 FEET BY FRIDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

REM
WWW.WEATHER.GOV/MKX
518 
WHUS73 KMKX 081451
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
951 AM CDT THU SEP 8 2011

...GUSTY NORTH TO NORTHEAST WINDS TO BUILD HIGH WAVES...

.A TIGHTENING SURFACE PRESSURE GRADIENT BETWEEN HIGH PRESSURE
OVER THE UPPER GREAT LAKES AND APPROACHING LOW PRESSURE FROM THE
SOUTHEAST...WHICH ARE THE REMAINS OF TROPICAL STORM LEE...WILL
PRODUCE CONTINUED BREEZY NORTH TO NORTHEAST WINDS INTO TONIGHT.
THE BRISK WINDS WILL BUILD HIGH WAVES IN THE NEARSHORE WATERS
INTO FRIDAY MORNING IN NORTHERN SECTIONS...LINGERING INTO FRIDAY
AFTERNOON IN THE SOUTH.

LMZ645-646-082300-
/O.CON.KMKX.SC.Y.0066.000000T0000Z-110910T0000Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
951 AM CDT THU SEP 8 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT FRIDAY. 

* WINDS: NORTHEAST WINDS AT 15 TO 25 KNOTS CONTINUING THROUGH 
  THIS EVENING. WINDS WILL EASE TO 10 TO 15 KNOTS BY FRIDAY 
  AFTERNOON. 

* WAVES: BUILDING TO 4 TO 7 FEET THIS MORNING. WAVES WILL SLOWLY 
  SUBSIDE THROUGH THE DAY FRIDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ643-644-082300-
/O.CON.KMKX.SC.Y.0066.000000T0000Z-110909T1200Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
951 AM CDT THU SEP 8 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT FRIDAY. 

* WINDS: NORTHEAST AT 15 TO 25 KNOTS TODAY...THEN EASING TO 10 
  TO 15 KNOTS THIS EVENING AND OVERNIGHT. 

* WAVES: BUILDING TO 3 TO 6 FEET THIS MORNING. WAVES WILL SLOWLY 
  SUBSIDE THIS EVENING AND OVERNIGHT TO 2 TO 4 FEET BY FRIDAY 
  MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
DDV

WWW.WEATHER.GOV/MKX
473 
WHUS73 KMKX 082039
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
339 PM CDT THU SEP 8 2011

...CONTINUED GUSTY WINDS AND HIGH WAVES...

.A TIGHT SURFACE PRESSURE GRADIENT BETWEEN HIGH PRESSURE TO THE
NORTHWEST AND APPROACHING LOW PRESSURE FROM THE SOUTHEAST...WHICH
ARE THE REMAINS OF TROPICAL STORM LEE...WILL PRODUCE CONTINUED
BREEZY NORTH TO NORTHEAST WINDS INTO TONIGHT. THE PERSISTENT WINDS
WILL KEEP HIGH WAVES IN THE NEARSHORE WATERS INTO FRIDAY MORNING
IN NORTHERN SECTIONS...LINGERING INTO FRIDAY AFTERNOON IN THE
SOUTH.

LMZ645-646-090445-
/O.CON.KMKX.SC.Y.0066.000000T0000Z-110910T0000Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
339 PM CDT THU SEP 8 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT FRIDAY. 

* WINDS: NORTHEAST AT 15 TO 25 KNOTS THROUGH LATE
  AFTERNOON...EASING TO 10 TO 20 KNOTS OVERNIGHT AND 10 TO 15
  KNOTS ON FRIDAY.

* WAVES: 4 TO 6 FEET SUBSIDING TO 3 TO 5 FEET BY FRIDAY
  MORNING...AND THEN 2 TO 4 FEET BY FRIDAY EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ643-644-090445-
/O.CON.KMKX.SC.Y.0066.000000T0000Z-110909T1200Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
339 PM CDT THU SEP 8 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT FRIDAY. 

* WINDS: NORTHEAST AT 15 TO 25 KNOTS THROUGH LATE
  AFTERNOON...EASING TO 10 TO 20 KNOTS OVERNIGHT AND 10 TO 15
  KNOTS ON FRIDAY.

* WAVES: 3 TO 5 FEET SUBSIDING TO 2 TO 4 FEET BY FRIDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
DDV

WWW.WEATHER.GOV/MKX
345 
WHUS73 KMKX 090238
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
938 PM CDT THU SEP 8 2011

...CONTINUED GUSTY WINDS AND HIGH WAVES...

.A TIGHT SURFACE PRESSURE GRADIENT BETWEEN HIGH PRESSURE TO THE
NORTHWEST AND APPROACHING LOW PRESSURE FROM THE SOUTHEAST...WHICH
ARE THE REMAINS OF TROPICAL STORM LEE...WILL PRODUCE CONTINUED
BREEZY NORTH TO NORTHEAST WINDS INTO TONIGHT. THE PERSISTENT
WINDS WILL KEEP HIGH WAVES IN THE NEARSHORE WATERS INTO FRIDAY
MORNING IN NORTHERN SECTIONS...LINGERING INTO FRIDAY AFTERNOON IN
THE SOUTH.

LMZ645-646-091045-
/O.CON.KMKX.SC.Y.0066.000000T0000Z-110910T0000Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
938 PM CDT THU SEP 8 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT FRIDAY. 

* WINDS: NORTHEAST 10 TO 20 KNOTS OVERNIGHT AND 10 TO 15 KNOTS ON
  FRIDAY.

* WAVES: 4 TO 6 FEET SUBSIDING TO 3 TO 5 FEET BY FRIDAY 
  MORNING...AND THEN 2 TO 4 FEET BY FRIDAY EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ643-644-091045-
/O.CON.KMKX.SC.Y.0066.000000T0000Z-110909T1200Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
938 PM CDT THU SEP 8 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT FRIDAY. 

* WINDS: NORTHEAST 10 TO 15 KNOTS OVERNIGHT AND 10 KNOTS ON
  FRIDAY.

* WAVES: 3 TO 5 FEET SUBSIDING TO 2 TO 4 FEET BY FRIDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/MKX
352 
WHUS73 KMKX 090836
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
336 AM CDT FRI SEP 9 2011

...CONTINUED GUSTY WINDS AND HIGH WAVES...

.THE TIGHT SURFACE PRESSURE GRADIENT IS WEAKENING BETWEEN HIGH
PRESSURE TO THE NORTHWEST AND LOW PRESSURE TO THE SOUTHEAST...
WHICH ARE THE REMAINS OF TROPICAL STORM LEE. THE RESULTANT LOWERED
WINDS HAVE ALLOWED WAVES TO SUBSIDE ACROSS THE NORTHERN MARINE
ZONES. HOWEVER THE MORE EXTENDED FETCH WITH PERSISTENT NORTHEAST
WINDS WILL KEEP HIGH WAVES IN THE SOUTHERN NEARSHORE WATERS INTO
FRIDAY AFTERNOON IN THE SOUTH.

LMZ643-644-090945-
/O.CAN.KMKX.SC.Y.0066.000000T0000Z-110909T1200Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
336 AM CDT FRI SEP 9 2011

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS CANCELLED
THE SMALL CRAFT ADVISORY. 

NORTHEAST WINDS HAVE LIGHTENED...AND WILL NOT INCREASE ABOVE 10 TO
15 KNOTS TODAY. WAVE HEIGHTS WILL ONLY REACH 2 TO 4 FEET...SO THE
SMALL CRAFT ADVISORY HAS BEEN CANCELLED.

$$

LMZ645-646-091645-
/O.CON.KMKX.SC.Y.0066.000000T0000Z-110910T0000Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
336 AM CDT FRI SEP 9 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING. 

* WINDS: NORTHEAST 10 TO 15 KNOTS...WITH GUSTS TO 20 KNOTS UNTIL EARLY
  THIS AFTERNOON.

* WAVES: 3 TO 5 FEET...SUBSIDING TO 2 TO 4 FEET BY LATE THIS
  AFTERNOON OR EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

REM
WWW.WEATHER.GOV/MKX
173 
WHUS73 KMKX 091440
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
940 AM CDT FRI SEP 9 2011

...CONTINUED GUSTY WINDS AND HIGHER WAVES...

.THE TIGHT SURFACE PRESSURE GRADIENT IS WEAKENING BETWEEN HIGH
PRESSURE TO THE NORTHWEST AND LOW PRESSURE TO THE SOUTHEAST...
WHICH ARE THE REMAINS OF TROPICAL STORM LEE. THE RESULTANT
LOWERED WINDS HAVE ALLOWED WAVES TO SUBSIDE ACROSS THE NORTHERN
MARINE ZONES. HOWEVER THE MORE EXTENDED FETCH WITH PERSISTENT
NORTHEAST WINDS WILL KEEP HIGHER WAVES IN THE SOUTHERN NEARSHORE
WATERS INTO THIS AFTERNOON.

LMZ645-646-092000-
/O.CON.KMKX.SC.Y.0066.000000T0000Z-110910T0000Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
940 AM CDT FRI SEP 9 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING. 

* WINDS: NORTHEAST 10 TO 15 KNOTS...WITH GUSTS TO 20 KNOTS UNTIL 
  EARLY THIS AFTERNOON. 

* WAVES: 3 TO 5 FEET...SUBSIDING TO 2 TO 4 FEET BY LATE THIS
  AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
MRC

WWW.WEATHER.GOV/MKX
037 
WHUS73 KMKX 091830
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
130 PM CDT FRI SEP 9 2011

...WAVES SUBSIDING THIS AFTERNOON...

.DIMINISHING NORTHEAST WINDS ACROSS THE SOUTH HALF OF LAKE
MICHIGAN HAVE ALLOWED WAVES TO SUBSIDE BELOW SMALL CRAFT ADVISORY
CRITERIA IN THE NEARSHORE WATERS OF SOUTHEAST WISCONSIN. 

LMZ645-646-091930-
/O.CAN.KMKX.SC.Y.0066.000000T0000Z-110910T0000Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
130 PM CDT FRI SEP 9 2011

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS CANCELLED
THE SMALL CRAFT ADVISORY. 

WAVES OF 2 TO 4 FEET WILL PERSIST THROUGH TONIGHT WITH PERSISTENT
NORTHEAST WINDS LESS THAN 15 KNOTS.

$$
MRC

WWW.WEATHER.GOV/MKX

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Sep 7, 3:31 AM CDT, 24 minutes earlier.

Area forecast discussion, Sep 7, 3:31 AM CDT, 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
331 AM CDT WED SEP 7 2011

.VERY SHORT TERM...

TODAY AND TONIGHT...FORECAST CONFIDENCE HIGH

WEATHER FOR THIS PERIOD BENIGN WITH HIGH PRESSURE IN CONTROL. BY
LATE TONIGHT...WILL SEE THE INFLUENCE OF THE REMAINS OF T.D. LEE AS
IT BECOMES CUT OFF AND SLOWLY RETROGRADES WESTWARD AS BROAD WEAK
TROUGH DROPPING SOUTH FROM WY/CO INTO THE SOUTHERN PLAINS PULLS IT
WEST.

FORECAST SOUNDINGS AND RELATIVE HUMIDITY PLAN VIEW FORECASTS SHOW
DRY NERLY WIND FLOW AROUND SURFACE HIGH OVER REGION WILL KEEP
PRECIPITATION OUT OF THE FORECAST INTO THURSDAY MORNING. NOTHING
MORE THAN SCATTERED DIURNAL CUMULUS TODAY...BUT COULD SEE A FEW MORE
CLOUDS TONIGHT AS LEAD BANDS OF MOISTURE AROUND APPROACHING CUT OFF
TRY TO PUSH INTO REGION. HIGHS TODAY A COUPLE OF DEGREES WARMER THAN
YESTERDAY WITH A SLIGHT UPWARD MODIFICATION OF 925 AND 850 MB
TEMPERATURES.

EXPECT DENSE FOG AGAIN TONIGHT IN THE WISCONSIN RIVER VALLEY WITH
LIGHT WINDS UNDER INVERSION. LESS CHANCE FOR PATCHY FOG FAR EAST
WITH FORECAST SOUNDINGS SHOWING MIXING UP TO 25 KNOT NORTHEAST WINDS
AS LOW AS 100 TO 400 FT OVER THE WARMER WATERS OF LAKE MICHIGAN
TONIGHT IN INCREASING GRADIENT AROUND REMAINS OF T.D. LEE SHOULD
KEEP WINDS...AS WELL AS LOW TEMPERATURES UP ALONG THE LAKE AND A
SHORT DISTANCE INLAND.

.SHORT TERM...

THURSDAY...FORECAST CONFIDENCE...MEDIUM TO HIGH.

SURFACE HIGH PRESSURE WILL CONTINUE TO BRING QUIET WEATHER
CONDITIONS ACROSS SOUTHERN WI THU. INCREASING MOISTURE FROM THE
RETROGRADING CLOSED UPPER LOW/REMNANTS OF TROPICAL STORM LEE WILL
DRIFT INTO AT LEAST SOUTHEAST WI...ALLOWING FOR SOME INCREASING
CLOUDS AND SLIGHTLY COOLER TEMPERATURES...WITH HIGHS IN THE LOWER
70S.

WINDS WILL ALSO BE INCREASING IN SOUTHEAST WI...ESPECIALLY NEAR THE
LAKE...WITH THE STRENGTHENING PRESSURE GRADIENT.

THURSDAY NIGHT THROUGH SATURDAY...FORECAST CONFIDENCE MEDIUM.

CLOSED UPPER LOW OVER THE APPALACHIANS WILL SHIFT SLIGHTLY
NORTHEASTWARD OVER THE OHIO RIVER VALLEY BY FRIDAY. THIS WILL SPREAD
CHANCES FOR SHOWERS INTO SOUTHEAST WI THU NIGHT THROUGH SATURDAY.
THE AMOUNT OF MOISTURE AVAILABLE FOR PRECIP REMAINS
QUESTIONABLE...SO DID NOT GO HIGHER THAN LOW CHANCE POPS. MODEL
SOUNDINGS LOOK PRETTY STABLE...SO DID NOT MENTION THUNDER WITH THE
PRECIP. THE ONLY TIME THAT THE MODELS REMOTELY AGREE ON PRECIP IN
THE VICINITY OF SOUTHEAST WI AT THE SAME TIME IS AROUND 18Z FRI.
OTHERWISE...TIMING OF ANY PRECIP WILL BE A COINTOSS.

850MB TEMPS EXPECTED IN THE LOWER TEENS...AND 925MB IN THE MID/UPPER
TEENS...SO MAX TEMPS FCST IN THE LOW TO MID 70S. LIGHT NORTHEASTERLY
WINDS WILL KEEP LAKESHORE AREAS COOLER.

.LONG TERM...

SUNDAY THROUGH TUESDAY...FORECAST CONFIDENCE MEDIUM.

HIGH PRESSURE WILL LINGER AT THE SFC. RIDGING OVER THE SOUTHWEST
CONUS WILL LEAD TO NORTHWEST FLOW ACROSS THE UPPER MIDWEST LATER IN
THE EXTENDED FORECAST PERIOD. SUN THROUGH TUE WILL BE THE TRANSITION
TIME WHEN THE UPPER LOW OVER THE MIDWEST/EAST IS WEAKENING AND
PULLING OUT OF THE AREA. THERE SHOULD BE QUIET WEATHER ACROSS
SOUTHERN WI ON SUN. THEN AN 850MB FRONT WILL DROP DOWN ACROSS WI
WITH A SFC TROUGH AND BRING MUCH COOLER TEMPS AND A CHANCE FOR
THUNDERSTORMS. GFS MODEL SNDGS SHOW CAPE VALUES AROUND 640J/KG WITH
THE FRONT LATE MON AFTERNOON/MON EVENING. FRONT SHOULD CLEAR
SOUTHERN WI BY MON NIGHT AND HIGH PRESSURE WILL SETTLE BACK IN ON
TUE. COOLER TEMPS FOR THE REMAINDER OF THE WEEK WITH 850MB TEMPS IN
THE SINGLE DIGITS.

&&

.AVIATION...AFTER MORNING FOG BURNS AWAY IN THE USUAL LOW
SPOTS/RIVER VALLEYS...SCATTERED DIURNAL CUMULUS TODAY...WITH SOME
LEAD BANDS OF CLOUDS FROM APPROACHING REMAINS OF T.D. LEE PUSHING
TOWARDS REGION BY THE END OF THE FORECAST PERIOD. VFR CONDITIONS
EXPECTED THROUGH 12Z THURSDAY...EXCEPT FOR DENSE WISCONSIN RIVER
VALLEY FOG...AND SOME PATCHY INLAND FOG AWAY FROM LAKE MICHIGAN
AGAIN TONIGHT. DO NOT EXPECT THE FOG AT THE TAF SITES TONIGHT.

&&

.MARINE...FORECAST SOUNDINGS SHOW MIXING UP TO 25 KNOT NORTHEAST
WINDS AS LOW AS 100 TO 400 FT OVER THE WARMER WATERS OF LAKE
MICHIGAN TONIGHT IN INCREASING GRADIENT AROUND REMAINS OF T.D. LEE.
WILL ISSUE A SMALL CRAFT ADVISORY BEGINNING TONIGHT IN THE SOUTHERN
ZONES...AND FOR THE NORTHERN ZONES THURSDAY.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...NONE.
&&

SHORT/LONG TERM...13/MRC
VERY SHORT TERM/AVIATION/MARINE...09/REM
Hazardous weather outlook, Sep 6, 3:31 PM CDT, 12 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
331 PM CDT TUE SEP 6 2011

WIZ046-047-051-052-056>060-062>072-072045-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
331 PM CDT TUE SEP 6 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TONIGHT

DENSE FOG IS LIKELY IN THE WISCONSIN RIVER VALLEY LATE TONIGHT.
PATCHY FOG IS EXPECTED ELSEWHERE ACROSS SOUTH CENTRAL INTO PARTS
OF SOUTHEAST WISCONSIN...MOSTLY IN LOW AREAS AND RIVER VALLEYS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY

AREAS OF DENSE FOG ARE LIKELY IN THE WISCONSIN RIVER VALLEY LATE
WEDNESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH THE NEXT SEVEN DAYS.

LMZ643>646-072045-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
331 PM CDT TUE SEP 6 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TONIGHT

A SMALL CRAFT ADVISORY REMAINS IN EFFECT SOUTH OF NORTH POINT
LIGHT HOUSE UNTIL 7 PM THIS EVENING...FOR LINGERING GUSTY
NORTHEAST WINDS AND HIGH WAVES. THERE WILL BE AN INCREASED RISK OF
RIP CURRENTS IN THIS AREA.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY

A TIGHTENING PRESSURE GRADIENT OVER SOUTHERN LAKE MICHIGAN
ASSOCIATED WITH DEEPENING LOW PRESSURE IN THE OHIO VALLEY WILL CAUSE
NORTHEAST WINDS AND WAVES TO RISE TO SMALL CRAFT ADVISORY LEVELS
ONCE AGAIN ON WEDNESDAY AND THURSDAY.

THE PERSISTENT NORTHEAST WINDS AND HIGHER WAVES WILL CONTINUE TO
CAUSE AN INCREASED RISK OF RIP CURRENTS.

WWW.WEATHER.GOV/MKX

MBK

Nearby

Small Craft Advisories in Wisconsin, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.